MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA; METALLIC SPINAL INTERBODY FUSION CAGE

GLOBUS MEDICAL, INC. ALTERA; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number 1124.1011S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the original case on (b)(6) 2024 the surgeon noticed the altera cage has collapsed on a follow up on (b)(6) 2025.The implant remains in the patient.This event occurred in the uk.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Additional Manufacturer Narrative
It was reported that a 10x26mm, 8-12mm, 8° altera spacer was found collapsed during a post-operative evaluation of the patient.The spacer was implanted on (b)(6) 2024, and the post-operative evaluation took place on (b)(6) 2025.The clinical representative present during the case was contacted via email on 20 feb 2026, 24 feb 2026, 26 feb 2026, and 6 mar 2026 but was unable to provide imaging, operative notes, or description of the patient's current condition.Therefore, it could not be confirmed that the spacer collapsed as reported and the complaint is invalid.Upon review of historical complaint trends of the altera spacer family, no confirmed complaints of post-operative collapse were reported.The following sections were updated for this supplemental report: b4, g3, g6, h2, h6, h10.
 
Event or Problem Description

Brand Name
ALTERA
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24251343
Report Number3004142400-2026-00020
Device Sequence Number8309634
Product Code MAX
UDI-Device Identifier00889095258356
UDI-Public00889095258356
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1124.1011S
Device Lot NumberGBC396BD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown